Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

questions about pain with my iud

I have had the Mirana since July of 08 and every once in a while i get bad pains in it like my ovaries are being squeezed or something. It is worse than a cramp but not as bad as a contraction. There is no bleeding involved. So I was wondering if this ever happens to you or anyone else that you know?

Answer Question
 
annamcg18

Asked by annamcg18 at 9:59 PM on Mar. 24, 2009 in Health

Level 3 (16 Credits)
Answers (5)
  • I got my Mirena in May of 08. After several months I went in for a routine cervical cancer removal and told the Dr about the severe pain I was experiencing. It was it in MY right side and it was severe. He decided to wait and do a Laparoscopy on me and loe and behold discovered I had endometriosis.


    He "claims" the IUD could NOT have caused the endo, however I never had any problems what so ever with this kind of thing prior to the placement of the IUD. I suppose we'll never know for sure if it did or didn't cause it. But now I have it. In my heart, I think placing the IUD in caused in some way for the endometriosis to occur. But I have no proof...just what I think. I have opted NOT to remove my IUD. I've now got the problem, and removing it isn't going to change that. But my endo is treated with Pain Pills for the week following my

    munch12502

    Answer by munch12502 at 10:08 PM on Mar. 24, 2009

  • Anyone?
    annamcg18

    Answer by annamcg18 at 10:08 PM on Mar. 24, 2009

  • I had an IUD and had an awful time. The pain never stopped and I never quit bleeding. After about three months, I had severe throbbing pain in my abdomen. I had a severe infection and had to have it removed. It was awful and I would never recommend them again!
    Anonymous

    Answer by Anonymous at 10:11 PM on Mar. 24, 2009

  • Also I must say I am very please with my Mirena now. With my pain management pills as needed I have NO issues with my IUD.
    munch12502

    Answer by munch12502 at 10:13 PM on Mar. 24, 2009

  • It could be sists in your ovaries, I have mirena too and my doc said that it can cause sists...
    Liz132

    Answer by Liz132 at 10:16 PM on Mar. 24, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
Horribly sick!

Next question overall (Pregnancy)
How to use Black Cohosh to induce labor?

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN